Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


LYRICA and HIV
Jan 8, 2006

I had a severe case of Shingles in March of 2005. It left me with a severe, debilitating case of Post Herpetic Neuralgia which I still suffer from today (especially early morning). I have read that there is a new drug approved called Lyrica which helps significantly with PHN pain. I am taking anti depressants which do help some. When I was diagnosed with Shingles, I was not given an HIV test. I found out that I was HIV about 5 months later after I requested a test. My question is: Would Lyrica interfere with the Sustiva and Truvada that I was put on? I was told my tcell count was 203 when I was tested and put on meds immediately. Thank you.

Response from Dr. Holodniy

Although no studies have been performed that have been published to determine whether there might be drug interactions between lyrica and your HIV meds, it does not appear there should be any major interactions from what I can tell. The major issue might be some potentiation of sleep disturbances with the sustiva.



Previous
My doctors are Shocked!
Next
Neg HIV in April now full blown Aids

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement